Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

what causes nausea and stomach problems in night?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 641 Questions
Question
Every night around 12:30 I wake up with nausea and extremely nervous stomach and cannot go back to sleep. This has been going on for about 6 months now. Doctor put me on prilosac and now I do not have anymore heartburn but stomach always nauseaus.
Posted Wed, 27 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Gaurav Katiyar 1 hour later
Brief Answer:
GERD

Detailed Answer:
Hi,

I have gone through your query.
From your history and symptoms it is most likely Gastro-esophageal reflux disease. Acid from the stomach goes back to esophagus causing heart burn and nausea.

Prilosac contains omeprazole which reduces acid production in stomach, so your heart burn diminished. To reduce the reflux you need to add domperidone to your prescription. There can be chance of H. pylori infection and it can be ruled out by tests. Consult your treating doctor with these options too.


Hope I have answered you. You can close the discussion and rate the answer, if you don't have further query.
For further queries you can contact me directly on http://bit.ly/DrGaurav

Wish you good health
Regards
Dr. Gaurav Katiyar
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor